| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: type of investigation: lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6 implantable collamer lens of -4.50 diopter was implanted upside down."lens flipped during injection 1st attempt.2nd attempt lens did not open correctly" was reported.The lens was implanted, removed and replaced intraoperatively.Problem resolved.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.